# SDR ASAA2022051138263

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 48,467 hours, 14,436 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Fouled
- Location: Apu
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LT ON AFTER LANDING. RAN QRH AND APU FAULT LT ON AGAIN AFTER SECOND ATTEMPT. GROUNDED - YES. FOUND FAULT CODE 49-41011. ACCOMPLISHED B737-800 FIM 49-40 TASK 802. FOUND FOULED IGNITOR PLUG. REMOVED AND REPLACED IGNITOR PLUG AND LEAD PER B737-800 AMM 49-41-51 AND 49-41-52. APU OPS CHECKS NORMAL. NO FAULTS.
